# SDR 39LA2013070500004

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N850AR
- Make and model: Skrsky S92A
- Aircraft serial: 920140
- Aircraft time: 2,056 hours, 8,476 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU COMPARTMENT FIRE AURAL WARNING AND LIGHT ILLUMINATING IN FLIGHT.  REPLACED FAULTY APU FLAME DETECTOR WITH NEW FLAME DETECTOR IAW SA S92A-AMM-000-26-11-02-900-001 &002.  CHECK FOUND OK.
